Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Composition operators isolated in the uniform operator topology

Author: Earl Berkson
Journal: Proc. Amer. Math. Soc. 81 (1981), 230-232
MSC: Primary 47B38; Secondary 30D55
MathSciNet review: 593463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is is shown that $ \phi $ is an analytic map of the disc $ \left\vert z \right\vert < 1$ into itself such that $ \phi $ has radial limits of modulus 1 on a set of positive measure, then for $ 1 \leqslant p < \infty $ the corresponding composition operator on $ {H^p}$ is isolated in the topological space of composition operators on $ {H^p}$ (with the uniform operator topology).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 30D55

Retrieve articles in all journals with MSC: 47B38, 30D55

Additional Information

PII: S 0002-9939(1981)0593463-0
Keywords: Composition operator, $ {H^p}$
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia